Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Stopped depo, no periods, brown discharge, breast pain. Pregnant?

I have been off depo for six months. I hadnt had a normal period since my last shot last december. These past few weeks i have been having many pregnancy symptoms . Last week i had brown discharge just for one day. Then following days i had alot of clear white discharge. My breasts starting hurting last night alot. I have been tired and urinating more than usual. I have been eating alot more and craving alot. I had taken a test and it looks like a big fat negative unless i put it under a light n squint i think i see a second line verry verry faint. Am i possibly pregnant?
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Depo provera can give rise to prolonged amenorrhoea sometimes.

It is better to get a urine pregnancy test done as well as blood tests along with an ultrasound scan done

Best wishes
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor